# SDR SWIA200211257

- Difficulty date: September 25, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 22,215 hours, 30,393 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

LARGE SPLIT IN POWER LEVERS ON TAKEOFF ROLL AND AT 100 FT NR 2 NP DROPPED TO ABOUT 50 PERCENT, THE TQ STAYED AT 100 PERCENT.  ON DOWNWIND, TQ DROPPED TO 0 PERCENT, NP INCREASED TO 100 PERCENT.  WE FEATHERED NR 2 AND RETURNED TO IPL.  INSPECTED NR 2 ENG WIRING & CANNON PLUGS.  COULD NOT DUPLICATE SQUAWK.  REPLACED K0161 RELAY WITH SERVICEABLE UNIT FOR TROUBLESHOOTING.  RAN AIRCRAFT.  AUTO FEATHER CHECKS GOOD.  OPS CHECKS GOOD.
